Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tinnitus Exacerbated By Lexapro: Temporary? herpills

Posted by conundrum on April 5, 2010, at 20:52:38

In reply to Re: Tinnitus Exacerbated By Lexapro: Temporary?, posted by herpills on April 3, 2010, at 15:08:27

Magnesium is also supposed to help.


Post-SSRI syndrome: iatrogenic anhedonia, memory and concentration problems, sexual dysfunction. [NOTE no sadness or anxiety, this is NOT depression!]


Current med: 100mg pristiq
Location: USA

 

Thread

 

Post a new follow-up

Your message only Include above post


[942400]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:conundrum thread:941944
URL: http://www.dr-bob.org/babble/20100328/msgs/942400.html